# SDR SWAA2023082392023

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 58,628 hours, 35,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA - REPAIR - NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS - PERMANENT)<[01] REPLACED FASTENER PER SRM 51-40-02;[02] REPLACED FASTENER PER SRM 51-40-02
